Library Header Image
LSE Research Online LSE Library Services

A generalised model of monopsony

Manning, Alan ORCID: 0000-0002-7884-3580 (2006) A generalised model of monopsony. The Economic Journal, 116 (508). pp. 84-100. ISSN 0013-0133

Full text not available from this repository.
Identification Number: 10.1111/j.1468-0297.2006.01048.x
Item Type: Article
Official URL:
Additional Information: © 2006 Blackwell Publishing.
Divisions: Centre for Economic Performance
Subjects: H Social Sciences > HB Economic Theory
JEL classification: J - Labor and Demographic Economics > J0 - General > J01 - Labor Economics: General
Sets: Collections > Economists Online
Research centres and groups > Centre for Economic Performance (CEP)
Departments > Economics
Date Deposited: 21 Jun 2007
Last Modified: 20 Jun 2021 00:05

Actions (login required)

View Item View Item